RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


2013, Volume 21, Number 2  


Estimators for an exponential family of distributions based on indirect observations
V. I. Bakhtin
54
Irregular solutions of linear almost periodic differential systems in resonant case
M. S. Belokursky
63
The Jordan block structure of unipotent elements in Weyl modules for groups of type $A_1$ over a field of positive characteristic
T. S. Busel
70
On control problem of asynchronous spectrum of linear system with linearly left-side dependence of blocks of full column rank
A. K. Demenchuk
73
Principle of non-existence of nonlinear operator equation solutions
P. P. Zabreiko, Yu. V. Korots
81
On the size of errors in the method of successive approximations
P. P. Zabreiko, A. N. Tanyhina
91
Problems and invariants connected with bicliques and multicliques of graphs
V. V. Lepin, O. I. Duginov
103
On the identification of a linear source for the second order elliptic equation with integral condition
Y. T. Mehraliyev
128
Subsets stable under a linear extension: local properties
E. V. Pantsialeyeva
142
On solution of a system of HammersteinNemitskii type nonlinear integral equations on whole axis
Kh. A. Khachatryan
154
Effective version of the proof of V. G. Sprindzuks problem
N. V. Shamukova, V. A. Davydova
162
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020